# SDR 8HBR20230730053

- Difficulty date: June 5, 2023
- Submitted: July 31, 2023
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N924SH
- Make and model: Robsin R22
- Aircraft serial: 3871
- Aircraft time: 8,438 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: A9661
- Part serial: NA
- Condition: Faulty
- Location: Sprag Clutch
- Part time: 99 hours
- Component: Sprag Clutch, Robsin
- Component part number: A1882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

+DURING A 100 HOUR INSPECTION IT WAS FOUND THAT THE AFT SPRAG CLUTCH SEAL WAS MIGRATING OUT OF THE RETAINER HOUSING.
